Bitesize eLearning Course: Diabetes, Seizures, Hyperventilation and Fainting

Emergencies arising from diabetes, seizures, hyperventilation or fainting are common and often occur without warning

Learn how to successfully provide first aid to a casualty suffering from diabetes, seizures, hyperventilation or fainting.

Bitesize eLearning Course: Diabetes, Seizures, Hyperventilation and Fainting

Book Now

This course features videos, quizzes and interactive learning. Either complete this course in one session or complete one topic at a time, your eLearning progress will be saved as you go.

  • Fully online
  • Closed captioned
  • Non accredited bitesize learning
  • Mobile friendly

Easily completed within 1 hour.

Participants will receive a St John Certificate of Completion.

Who should do this course?

This course is recommended for anyone interacting or working with people due to the common nature of these emergencies. This includes office workers, teachers and retail staff and parents.